Follow
Share
This question has been closed for answers. Ask a New Question.
Find Care & Housing
Actually one of the first things I did when trying to figure out what was wrong with my husband was to take him off his sleeping pills. We had some scary experiences with him getting up, walking in his sleep, cooking, going outside etc. It is difficult to know which was causing the issues, now. We were seeing the first obvious signs of the Alzheimer's compounded with the use of the sleeping aide. I have been tempted a few times when my spouse is experiencing sun downer's.
Helpful Answer (0)
Report

Ambien--Zolpidem Tartrate-- was not recommended by a geriatric psychiatrist in combination with psychotropic drugs, such as Seroquel.
Helpful Answer (0)
Report

It drove me nuts to give my mom ambien.....or any sleep aid.....except melatonin. The rx's mde her wake up and scream all night. An ER doctor said the melatonin wouldn't hurt her, as we make it naturally in our bodies, but you may have luck with that. And after I was up all night, mom thought she had slept just fine...........
Helpful Answer (0)
Report

Tried sleep aids for my 99 yr old father, They didn't help at all I think he was up more with sleep aid. Even the one the doctor give me. Not sure what the answer is.
If you find one let me know
Helpful Answer (0)
Report

Don't use that Ambien! I saw a piece on the news and they call people that use it Ambien Zombies. They cause hallucinations and people say they did things that they don't even remember doing. One person was arrested while driving after taking one 2 days prior.

The doctor gave my mom some and I think I gave it to her once, and after that forget it. I didn't like the drowziness and confusion it caused her. This was B4 I saw the piece on the news.

Don't do it.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.